# SDR DHL2003749005

- Difficulty date: April 22, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH LANDING GEAR EXTENDED LIGHTS INDICATION 3 MAIN GREEN, AND 3 RED MAIN/NOSE LIGHTS.  GEAR RECYCLED, SHOWED 3 MAIN GREEN NORMAL LANDING.  INSPECTED NOSE & MLG UP LOCK & DOWN LOCK SWITCHES, LANDING GEAR ACTUATION UNIT, AND LIGHT ON WHEELS SWITCH & LINKAGE.  NO DEFECTS NOTED.  LANDING GEAR INDICATION SYSTEM OPS CHECKED NORMAL AT THIS TIME PER M/M 32-61-00.
